ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2017. Vol. 20

First Integrals and Exact Solutions of a System of Ordinary Differential Equations with Power Nonlinearity

A. A. Kosov, E. I. Semenov, S. P. Golyscheva

The system of ordinary differential equations with degree nonlinearities is considered. Systems of such kind arise as comparison systems at stability analysis by means non-linear approximation and at application of reduction method to switched systems. This same kind the equations meet also at construction by reduction method of exact solutions the systems of reaction diffusion modeled by sets of equations in partial derivatives of parabolic type with the degree nonlinearities characterizing reactions of components of mixture. Systems of ordinary differential equations with degree nonlinearities are used in mathematical biology as models of the interacting biological species. We obtain the conditions on parameters of system under which it has explicit exact solutions representable by combination of degree or exponential functions of time. The existence conditions of presented by combinations of degree and logarithmic functions with respect to state variables the first integrals of system are obtained. A number of examples is given, illustrating the received results.

nonlinear ODE system, Cauchy problem, exact solutions, first integral, reduction

1. Kosov A.A. On the stability of complex systems by the nonlinear approximation. Differential Equations, 1997, vol. 33, no 10, pp. 1440-1442.

2. Rudykh G.A., Semenov E.I. Construction of exact solutions of the multidimensional quasilinear heat equation. Computational Mathematics and Mathematical Physics, 1993, vol. 33, no 8, pp. 1087–1097.

3. Rudykh G.A., Semenov E.I. Exact nonnegative solutions to the multidimensional nonlinear diffusion equation. Siberian Mathematical Journal, 1998, vol. 39, Issue 5, pp. 977-985.

4. Svirezhev Y.M. Ustoychivost’ biologicheskikh soobscshestv [The stability of biological communities]. M., Nauka Publ., 1978. 352 p. (in Russian)

5. Murray J.D. Mathematical biology. I. An Introduction. Springer, 2002. 552 p.

6. Vassilyev S.N. Stability Analysis of Nonlinear Switched Systems via Reduction Method. Proceedings of the 18th IFAC World Congress, Milano, Italy, August 28 – September 2, 2011. Milano, 2011, pp. 5718-5723.

Full text (russian)